# SDR DALA2016110908378

- Difficulty date: April 30, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 67,006 hours, 48,205 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1428-1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 22L BETWEEN BS 1428 - 1437.  A NEW LONGERON WAS INSTALLED IAW SRM 51-30-5, 51-30-2, SRM 51-10-4, 51-10-3 PAR 14, 21, 38.
